# SDR SIMA20160206002

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 31,165 hours, 22,018 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Part number: MS1779624
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HINGE FITTING FOR THE AFT NLG DOOR, JUST FWD OF FRAME FS235.00 HAS A HAT BUSHING THAT IS CRACKED & MIGRATING FROM ITS BORE.  INSTALLED NEW BUSHING IAW AMM 20-31-00.
